# SDR AALA202203112713

- Difficulty date: March 10, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,304 hours, 14,859 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Condition: Detached
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT LAVATORY DOOR HANDLE COMES OFF ON THE INSIDE TRAPPING PASSENGERS. REATTACHED AFT RIGHT LAVATORY DOOR HANDLE PER AMM 25-00-00.
